MathSciNet Relay Station
MathSciNet bibliographic data
MR925341 (89d:65054) 65H05 (58C30 58F09 90C30)
Shub, Michael; Smale, Steve On the existence of generally convergent algorithms. J. Complexity 2 (1986), no. 1, 2–11.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement